# SDR AALA202309293995

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 26,840 hours, 12,699 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Underserviced
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR SERVICE REQUIRED. R1 DOOR DAMPER SERVICED PER AMM 52-10-00.
